# SDR ASAA2018073025579

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 31,709 hours, 9,445 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3992
- Condition: Failed
- Location: Stabilizer
- Part time: 31,709 hours, 9,445 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 9,000FT ON DESCENT NOTICED "STAB OUT OF" LIGHT ILLUMINATED CONTINUOUSLY. PER ABNORMAL CHECKLIST, DISCONNECTED AUTOPILOT. PILOT CONTROLLED ELECTRIC TRIM INOP AS WELL. CONTINUED TO NORMAL LANDING USING MANUAL TRIM. GROUNDED - YES. VERIFIED GOOD VOLTAGE AT PINS 1, 2 AND 3 ON CONNECTOR D700 REF FIM 27-41 TASK 804. REMOVED AND REPLACED STAB TRIM MOTOR REF AMM 27-41-71.
